# SDR SWAA2020082010007

- Difficulty date: June 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 71,610 hours, 41,944 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 06848442653
- Part serial: BECN1842
- Condition: Slow
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAIVE DESCENDING FOR TURBULENCE 400-380 NO PROBLEMS NOTED AFTER DESCENT AND LEVELING @ 380 ENGINE WAS SLOW TO POWER UP (AUTO THROTTLES ON) DESCENDED TO 360 AND #1 ENGINE WAS HOVERING @ 55% AND SLOWLY ROLLING BACK/DECENDED @ IDLE ENG FAIL LIGHT CAME ON /DECENDED TO 20K ENGINE SPOOLED BACK UP IN DESCENT.   PERFORMED FIM TASK 73-05 TASK 805 'ENG FAIL MESSAGE' ALL STEPS SATISFACTORY. CHANGED HMU PER STEP E12. R+R'D #1 ENG HMU PER M/M 73-21-10. ALL OPS AND LEAK CHECKS GOOD.
